Kaptab Pharmaceuticals
Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (5mg)
Kapryl Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Tablet
Kapryl Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Kapryl Tablet may be taken with or without food, but it is better to take it at a fixed time.
nausea, vomiting, sleepiness, dizziness, and headache
It is unsafe to consume alcohol with Kapryl Tablet.
Kapryl Tablet is probably safe to use during breastfeeding.
Kapryl Tablet may be unsafe to use during pregnancy.
Kapryl Tablet is a combination of three medicines:
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Kapryl Tablet contains three active ingredients: chlorpheniramine, paracetamol (acetaminophen), and phenylephrine. This combination helps relieve symptoms of cold-like conditions, including runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic medication that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant that narrows the small blood vessels to provide relief from congestion or stuffiness in the nose.
Generally, Kapryl Tablet is considered safe for most patients. However, potential side effects may occur, including nausea, vomiting, allergic reactions, sleepiness, headache, and other rare or uncommon side effects. Seek medical attention if you experience any persistent problems while taking this medicine.
Kapryl Tablet is typically used for short-term treatment. You may discontinue its use once your symptoms subside as advised by your doctor or healthcare provider.
Yes, some patients using Kapryl Tablet may experience dizziness (feeling faint, weak, unsteady, or lightheaded). If you feel dizzy or lightheaded, it is best to rest and resume taking the medication when you feel better.
Kapryl Tablet is generally safe when taken within recommended dosages. However, an overdose of Kapryl Tablet can potentially lead to liver damage. Avoid consuming alcohol while taking this medication as it may increase the risk of liver damage.
Store Kapryl Tablet in its original packaging, tightly sealed. Refer to the instructions on the label or container for details on storage and disposal. Do not let pets, children, or other individuals consume this medication.